Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Unprotected sex. Taken next choice contraceptive, brown discharge. Side effects of contraceptive or pregnancy?

Hello, on Monday I took Next Choice the two tablet emergency contraceptive before 72 hours but yesterday I had like gooey brown / red discharge . I had gotten my period on January 1st so I think its early to be considered a period. But today the discharge is gone there is nothing . I was. Wondering if it was the effects from the pill or if I might be pregnant?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi jessic,

This can be due to the emergency contraceptive which you have taken.

The emergency contraceptive have hormones which make the uterus unfavourable for the implantation if there is some chance of fetilized egg is there. This hormonal mauplation of the uterus some time present as discharge which can be very little in amount and sometime can be more.
There is very very rare chance of being preganant if you have taken the pillls within 72 hours and be sure this is not due to pegancy.

Thanks and take care
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor